# SDR UALA2013012500472

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 36,726 hours, 16,011 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN.  CABIN PRESSURE IS NORMAL ECAM CAME ON DURING CLIMB AND REMAINED ON.  RESECURED THE COVER FLAP, NO HATCH, NO ECAM OR DOOR LIGHT INDICATION, DOOR IS CLOSED AND SECURED FROM INSIDE AND OUTSIDE.
